Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Morning sickness, not on periods due. Had taken plan B post sex?

I have a pregnancy question. I took plan b four days ago, but i took it right at 72 hrs. I got really sick feeling and had bad stomach cramping and i was nauseous for the first two days after taking it but now yesterday and today, i feel like im having morning sickness . I have one child so i know what it feels like and its very much the same. im not due for my period for another ten days, and ive had no spotting or anything after taking the pill . What are the chances the feelings i have about the morning sickness and being pregnant are right?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
You do not need to worry because you took emergency contraceptive pill within 72 hours and effectiveness is 85% .
Stomach cramping,nausea and late periods are the common side effects of plan B. .
To exclude pregnancy and get rid of anxiety you can do TVS .
Take care of your self
Answered: Fri, 10 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor